# SDR CALA9800919

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 693730752
- Condition: Inoperative
- Location: Apu
- Part time: 13,182 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE WARNING LIGHT AND BELL ACTIVATED, WITH APU OFF, WHILE EN ROUTE.  THE APU FIRE BOTTLE WAS DISCHARGED, BUT THE LIGHT AND BELL CONTINUED TO ACTIVATE INTERMITTENTLY.  THE AIRCRAFT WAS DIVERTED TO TUL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE ENGINE/APU FIRE DETECTION MODULE WAS REMOVED AND REPLACED.  THE APU WAS RUN WITH NO FIRE WARNING AND OPERATION CHECKING GOOD.  IN ADDITION, THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.
